# SDR UPS05845202

- Difficulty date: August 11, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,228 hours, 28,357 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779762U501
- Part serial: TAGE21228
- Condition: Cracked
- Location: Sta 680 L2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN LONGERON END FITTING CRACKED (2 INCHES) STA 680 L2R.     REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D,51-1-21,AND 51-1-23 .
